EconPapers    
Economics at your fingertips  
 

Jensen’s Functional Equation

Soon-Mo Jung ()
Additional contact information
Soon-Mo Jung: Hongik University

Chapter Chapter 7 in Hyers-Ulam-Rassias Stability of Functional Equations in Nonlinear Analysis, 2011, pp 155-174 from Springer

Abstract: Abstract There are a number of variations of the additive Cauchy functional equation, for example, generalized additive Cauchy equations appearing in Chapter 3, Hosszú’s equation, homogeneous equation, linear functional equation, etc. However, Jensen’s functional equation is the simplest and the most important one among them. The Hyers–Ulam–Rassias stability problems of Jensen’s equation are proved in Section 7.1, and the Hyers–Ulam stability problems of that equation on restricted domains will be discussed in Section 7.2. Moreover, the stability result on a restricted domain will be applied to the study of an asymptotic property of additive functions. In Section 7.3, another approach to prove the stability will be introduced. This approach is called the fixed point method. The superstability and Ger type stability of the Loba?cevski?i functional equation will be surveyed in the last section.

Date: 2011
References: Add references at CitEc
Citations:

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:spochp:978-1-4419-9637-4_7

Ordering information: This item can be ordered from
http://www.springer.com/9781441996374

DOI: 10.1007/978-1-4419-9637-4_7

Access Statistics for this chapter

More chapters in Springer Optimization and Its Applications from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-04-01
Handle: RePEc:spr:spochp:978-1-4419-9637-4_7